Prenatal vitamins making me sick!

iVillage Member
Registered: 01-16-2013
Prenatal vitamins making me sick!
2
Wed, 03-27-2013 - 9:29am

I feel sick every time I take my prenatal vitamin.  I've tried switching up the time of day I take them.  I've eaten food before and after. Nothing helps.  They just make me feel so... blah.  Did this happen to anyone else? Any tips?

~ Ashley ~

~ Expecting Our First in SEPTEMBER! ~

Avatar for cmkristy
iVillage Member
Registered: 07-05-2005
Fri, 03-29-2013 - 9:35am

Hi Ashley,

I've known several ladies that have had the same issue.  Have you tried talking to your doctor about this? I'm sure they could give you recommendations for a different vitamin to try.  While prenatal may be preferred, there are other options out there as well (I had one friend that took gummy vitamins as that is all she could handle).  I'd suggest calling your doctor's office to let them know what's going on and to see what other options would work for you.  I hope you find an option that works for you! 

 photo snowsiggy.png

iVillage Member
Registered: 01-16-2013
Tue, 04-02-2013 - 11:44am
Hi Kristy, Thanks for the reply. I have an appointment next week so I'll talk to my doc then about taking a different brand or something. I can't keep chugging along at this rate. Blech!

~ Ashley ~

~ Expecting Our First in SEPTEMBER! ~